PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING
OneHealth
Fexet(Fexofenadine HCL)120MGX20

Fexet(Fexofenadine HCL)120MGX20

0.0(0)
0 sold
₦12,600

Delivery: Same-day in Lagos · up to 6 days nationwide

Free delivery on orders over ₦100,000

About Product:

Fexofenadine is an anti-histamine used for treating symptoms of seasonal allergy such as runny nose, itching, irritated nasal passageway, sneezing, watery eyes,

Package Size:

Dosage:

QTY:

Out of stock
Pre-order on WhatsApp
Suggest And Share On:
90 - Day Buyer Protection

90 - Day Buyer Protection

Money back guarantee

100% Quality Products

100% Quality Products

Buy top standard

Sanitized & Packaged Safely

Sanitized & Packaged Safely

Choose for contactless delivery

Things to know

Fexet is indicated and treatment of seasonal allergic rhinitis, fever, sneezing, runny nose and nasal congestion. It is also used for the treatment of uncomplicated skin manifestation of chronic idiopathic urticaria in adults and children 6 years of age and older. It significantly reduces pruritis.

Ingredient: Fexofenadine HCL

Side Effects: Patients using this medication may at times experience headache, throat irritation, drowsiness, and viral infections.

 

Compare Similar Product

All Similar Product

Customer Reviews (0)

0.0/5.0

Best Selling Products

See all

Check these Out!

OneHealth
Claritin (Loratadine) 10mg Tablets

Claritin (Loratadine) 10mg Tablets

₦17,000.00
0
OneHealth
Alaway Eye Itch Relief 10ml

Alaway Eye Itch Relief 10ml

₦28,800.00
0
OneHealth
Benadryl Itch Cream 28.3g

Benadryl Itch Cream 28.3g

₦14,000.00
0
OneHealth
Valu Health Allergy Tablets

Valu Health Allergy Tablets

₦6,500.00
0
OneHealth
Shaltoux Chesty Cough Syrup 100ml

Shaltoux Chesty Cough Syrup 100ml

₦3,500.00
0
OneHealth
Clarityn Allergy Syrup 60ml

Clarityn Allergy Syrup 60ml

₦13,500.00
0
OneHealth
Emzor Chlorpheramine 10 tabs

Emzor Chlorpheramine 10 tabs

₦500.00
0
OneHealth
Promethazine Tablet (Divamine)

Promethazine Tablet (Divamine)

₦2,500.00
0
OneHealth
LORATADINE (AFRAB) syrup

LORATADINE (AFRAB) syrup

₦1,500.00
0
OneHealth
Clarityn Allergy Tablet X30

Clarityn Allergy Tablet X30

₦29,500.00
0
18% OFF
OneHealth
Calpol Saline Nasal Spray

Calpol Saline Nasal Spray

₦20,000.00₦24,500.00
0
OneHealth
Rophegan Syrup (Promethazine)

Rophegan Syrup (Promethazine)

₦1,000.00
0

Didn't find your meds?

Chat with our pharmacist on WhatsApp and we'll help you find it.

Chat on WhatsApp

Report any adverse drug reaction here

Report Now
Added to cart
Go to Cart